wondering if anyone has taken provera for lack of menstration

Jill - posted on 02/20/2009 ( 13 moms have responded )

11

32

1

i have been put on provera for 5 days in hopes to start my period. and it is day 4 with nothing. any ideas?

MOST HELPFUL POSTS

Petro - posted on 02/20/2009

76

28

15

Hi Jill, not sure whether you had a blood test done for insulin resistance, I had trouble with my period and after more than a year I got blood test showing I was insulin resistant, the tabs for that sorted me out in six weeks and I have a normal period now. Maybe you want to get that checked out.

My gynae told me that you don't menstruate as you don't ovulate which is why they give you these tabs to get your body to think you are ovulating, if this does not help then look elsewhere. Good luck and let me know as I have a web site for parents where I would like to share experiences with other mothers... www.planetparent.co.za if you want to have a look.

Jennifer - posted on 02/20/2009

18

32

1

After you take the final pill and then stop it, a couple days later hopefully your period will start. I was taking it because I have PCOS and don't ovulate. I think I took it a couple times.

Jeanne - posted on 02/20/2009

3

11

0

I was on it a couple times and each time it didn't start anything up. Are you stressed now? I mean more than normal? This could cause it too. And also sometimes it does take alot longer to get all the chems out of your system from the pill.

Jeanne - posted on 02/20/2009

3

11

0

Hi I went through that years ago and was put on it to get my period started. let me ask you something how have your eating habits been? I ask because for me the main reason I lost my period was because I was not eating properly. It took a while to get it back but I did get it back.

Deedee - posted on 02/20/2009

4

7

1

If your over exercising or over-dieting you might want to stop and try raw foods with high cards... like broccoli. let your body relax as much as you can otherwise. Hope this helps :)

13 Comments

View replies by

Stephanie - posted on 08/08/2011

76

22

4

I take provera for 10 days and I get my period 2 days after I stop taking it

Jill - posted on 02/20/2009

11

32

1

i was only on the BC for 2 months and it was a low dose that should have been out of my system quickly. my stress level is about the same as it always is.

Jill - posted on 02/20/2009

11

32

1

my eating habits are the same as they have been. not the best but not horrible. were you on this medicine and for how long?

Jill - posted on 02/20/2009

11

32

1

we are unsure what it is from other than possibly from my pill i was on for a couple months called loesterin24.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms